Thread: I itch like a mothafo
02-26-2002, 04:59 AM #1Associate Member
- Join Date
- Dec 2001
- Los Angeles, CA 90024
02-26-2002, 06:10 AM #2
Seriously it could be anything and probably not even gear related
02-26-2002, 08:01 AM #3
Fleas.. ha ha..
Seriously, I have seen guys have bad reactions from Gear, and what the weird thing is, in some causes it was because of the dossage and what was stacked together.
Therefore, my answer is yes, you can have illergic reactions from gear. Now the way to figure out for sure if that is what it is,
#1: Try lowering your dosage on one or the other, see if the same thing happens.
#2: Try taking different gear on different days. I am not sure what you injects and such are, but try to mix it up. It could be simply that your body is reacting to all that gear in your system at one time.
#3: Rule out if you are illergic to one or more types of your gear.
The reason I say this, is because, I have had friends have the same thing happen to them.
I personally itch like a mofo when I take alot of loritabs. But as long as I keep my dosage under a certain amount, I am fine. Then sometimes even then I itch. Everyone's body is different, it could be simply that your body is more sensitive or reacts differently to the amount of dosage and/or gear all at once.
That is a hell of a stack you are running. Clen and Winny and EQ? Give me a spec of the dosages you are running and I can see if we can figure out what is making your itch. I personally would say cut back on one or the other. Why are you running Winny and Clen and EQ? You must want to look like skeleton man? haa haa just kidding.
I think that is why you are itchin, you have too many "cutting" gears. Clen and Winny I would never use together just me personally.
Last edited by Sicilian30; 02-26-2002 at 08:04 AM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)